Acta Mathematica, 1979, Volume 143

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)$=$y$^{$z$}

M. Voorhoeve Mathematisch Centrum, Amsterdam, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit, Leiden, Netherlands

TBD mathscidoc:1701.331549

Acta Mathematica, 143, (1), 1-8, 1978.8
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the number of restricted prime factors of an integer. II

Karl K. Norton 2235 Floral Drive, Boulder, Colorado, USA

TBD mathscidoc:1701.331550

Acta Mathematica, 143, (1), 9-38, 1978.6
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The topology of spaces of rational functions

Graeme Segal Oxford, England

TBD mathscidoc:1701.331551

Acta Mathematica, 143, (1), 39-72, 1979.2
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 884 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Two new interpolation methods based on the duality map

Jaak Peetre University of Lund, Sweden

TBD mathscidoc:1701.331552

Acta Mathematica, 143, (1), 73-91, 1978.6
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The spectrum of difference operators and algebraic curves

Pierre Van Moerbeke Brandeis University, Waltham, Mass, USA David Mumford Cambridge, Mass, USA

TBD mathscidoc:1701.331553

Acta Mathematica, 143, (1), 93-154, 1978.8
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Riemann-Roch and topological$K$-theory for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA Robert MacPherson Brown University, Providence, Rhode Island, USA

TBD mathscidoc:1701.331554

Acta Mathematica, 143, (1), 155-192, 1978.8
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 468 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Lefschetz-riemann-roch for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331555

Acta Mathematica, 143, (1), 193-211, 1978.8
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Localization theorem in$K$-theory for singular varieties

George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331556

Acta Mathematica, 143, (1), 213-217, 1978.8
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Small zeros of additives forms in many variables. II

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331557

Acta Mathematica, 143, (1), 219-232, 1979.3
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A cutting and pasting of noncompact polygons with applications to fuchsian groups

Norman Purzitsky York University, Downsview, Ontario, Canada

TBD mathscidoc:1701.331558

Acta Mathematica, 143, (1), 233-250, 1978.1
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 467 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Minimal surfaces with free boundaries

S. Hildebrandt University of Bonn, Bonn, F.R. Germany J. C. C. Nitsche University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331559

Acta Mathematica, 143, (1), 251-272, 1979.4
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 499 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Averages of the counting function of a quasiregular mapping

P. Mattila University of Helsinki, Helsinki, Finland S. Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331560

Acta Mathematica, 143, (1), 273-305, 1977.5
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved